Patient :I had a fever from 2 weeks ago at first i was taking panadol for the first 3 days but the fever and muscle ache and tiredness and dry cough hadnot been gone then i took augment inaddition to panadol but still with no effect i went to the doctor and he had pescribed augment + cefitax intramuscular 4times 2/day + selegion for cough + panadol + olfen intramuscular ,,, but still the temperature goes down by panadol from 38.5 to 36.7 amd after the effect of panadol ends the temperature gets up again
So the doctor have prescribed inaddition to all this tamuiflu 75 mg twice a day ,, i took the first dose amd had a terrible sideeffect such as nausea and vomiting amd hypotherima and tiredness and unconscious ,, i then took the second dose but it stills the same sideeffect ,, so what shall i do now ???
Decrease the dose to 30mg or 45mg inorder not to suufer from side effect ?
Or stop taking tamuiflu ? And then what will be the treatment after the failure of antibiotic and panadol ?
Age 32 weight 57 male 180 cm
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.